Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 245, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 2, 2014, 2:28 PM CDT for Ozark County, Taney County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 2:28 PM CDT (19:28 UTC)
- Expired
- Oct 2, 2014, 3:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 3:00 PM CDT | TSTM WND DMG | Thornfield, MO | A LARGE TREE WAS DOWN AND BLOCKING A PORTION OF HIGHWAY 95. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
144
WUUS53 KSGF 021928
SVRSGF
MOC153-213-022015-
/O.NEW.KSGF.SV.W.0245.141002T1928Z-141002T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
EAST CENTRAL TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 315 PM CDT
* AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
TANEY COUNTY...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LONG RUN...NOBLE...RUETER...THORNFIELD...WASOLA AND WILLHOIT.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 9293 3681 9275 3680 9244 3666 9247
3653 9285
TIME...MOT...LOC 1928Z 237DEG 23KT 3661 9284
HAIL...1.00IN
WIND...<50MPH
$$
WISE2 follow-up statements
717
WWUS53 KSGF 021946
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 PM CDT THU OCT 2 2014
MOC213-021956-
/O.CAN.KSGF.SV.W.0245.000000T0000Z-141002T2015Z/
TANEY MO-
246 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TANEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3679 9277 3680 9276 3681 9274 3680 9244
3666 9247 3656 9277
TIME...MOT...LOC 1946Z 233DEG 38KT 3669 9266
$$
MOC153-022015-
/O.CON.KSGF.SV.W.0245.000000T0000Z-141002T2015Z/
OZARK MO-
246 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OZARK COUNTY UNTIL 315 PM CDT...
AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST CENTRAL
OZARK COUNTY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LONG RUN...NOBLE...THORNFIELD...WASOLA AND WILLHOIT.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3679 9277 3680 9276 3681 9274 3680 9244
3666 9247 3656 9277
TIME...MOT...LOC 1946Z 233DEG 38KT 3669 9266
HAIL...1.00IN
WIND...60MPH
$$
WISE700
WWUS53 KSGF 022008
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT THU OCT 2 2014
MOC153-022018-
/O.EXP.KSGF.SV.W.0245.000000T0000Z-141002T2015Z/
OZARK MO-
308 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OZARK COUNTY WILL
EXPIRE AT 315 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3679 9277 3680 9276 3681 9274 3680 9244
3666 9247 3656 9277
TIME...MOT...LOC 2008Z 233DEG 38KT 3683 9243
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:24 PM CDT, 4 minutes earlier.
Area forecast discussion, Oct 2, 2:24 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT Thu Oct 2 2014
.SHORT TERM...(This Evening and tonight)
It was a stormy day over extreme southeast Kansas and the Missouri
Ozarks. Heavy rain impacted a few areas north of Interstate 44
where spotty flooding was ongoing. Deeper into south central
Missouri and much of Arkansas, we continue to monitor a more unstable
environment, where temperatures have warmed into the 80s, and dew
points are in the low 70s. This environment is currently yielding
mixed layer capes at 2500 or better.
Large hail and damaging wind gusts continue to be the primary risk
with the more intense storms. However, we can not rule out a
couple tornadoes later this afternoon and evening, as the northern
Arkansas airmass continues to stream into southern Missouri.
Storms should end from west to east this evening, as the cold
front sweeps across the Ozarks.
A Canadian airmass will replace the current Gulf airmass, bring
temperatures down into the lower 50s.
.LONG TERM...(Friday through Thursday)
It's going to legitimately feel like late fall this weekend as
overnight lows could plummet into the mid and upper 30s early
Saturday morning. Lows in the 40s are expected Sunday and Monday
mornings, with highs only warming into 50s and 60s.
Warmer weather is expected on Monday as south winds return. These
south winds will be short-lived as another frontal system
approaches from the northwest Monday night. This feature could
also bring some rain showers Monday night and into Tuesday
morning.
Otherwise nothing too significant was signaled in the medium range
models through next Wednesday. However, there were some
indications of more stormy weather toward the end of next week.
We'll tackle some details on that as we progress with time.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 521 AM CDT THU OCT 2 2014
The main aviation concerns for pilots flying in and out of the
Missouri Ozarks region will be strong to severe convection
developing today through this evening. On going convection this
morning will affect mainly JLN and later SGF. There will be a
small break in convection around midday with additional strong to
severe convection developing by mid to late afternoon.
Have the line of convection moving from west to east affecting JLN
earliest and BBG during the early evening hours. Convection will
taper to VCSH by the evening. There will be ceiling and
visibility drops to low end MVFR if not IFR possible under the
heaviest convection. Gusty and variable winds can be expected
under the strongest convection as well. Winds will generally be
out of ths south today switching to northwest behind a cold front
tonight. Overall trend for tonight will be a drop in ceilings to
low end MVFR flirting with IFR possibly for SGF and BBG.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ055>058-
066>071-077>081-088-089.
KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ073-097-101.
&&
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...GriffinHazardous weather outlook, Oct 2, 1:06 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 106 PM CDT THU OCT 2 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 106 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE WELL OUT AHEAD OF A COLD FRONT OVER THE REGION EARLY THIS AFTERNOON. A FEW STRONG TO SEVERE STORMS WILL BE CAPABLE LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO WILL BE POSSIBLE WHERE STRONGER INSTABILITY EXISTS. STRONGER INSTABILITY OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON WILL FAVOR SEVERE STORM DEVELOPMENT WHERE TEMPERATURES ARE IN THE LOWER 80S. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATER TODAY AND THIS EVENING. A LINE OR BROKEN LINE OF STORMS WILL DEVELOP ALONG OR JUST AHEAD OF THE FRONT DURING THE MID TO LATE AFTERNOON AND MOVE QUICKLY THROUGH THE OUTLOOK AREA THROUGH THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND A LIMITED RISK FOR TORNADOES IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MUCH COLDER AIR MASS WILL MOVE INTO THE MISSOURI OZARKS FRIDAY NIGHT WITH TEMPERATURES DOWN INTO THE MIDDLE AND UPPER 30S. THERE WILL BE A RISK FOR PATCHY FROST LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING MAINLY IN VALLEYS AND PROTECTED AREAS. ANYONE WITH SENSITIVE OUTDOOR PLANTS WILL NEED TO PAY ATTENTION TO THE FORECAST FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Oct 2, 1:10 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 110 PM CDT THU OCT 2 2014 MOZ082-092-096-021900- DOUGLAS MO-TEXAS MO-WRIGHT MO- 110 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS... SOUTHEASTERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES UNTIL 200 PM CDT... AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF MOUNTAIN GROVE...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CABOOL...HARTVILLE...MANSFIELD...MOUNTAIN GROVE AND NORWOOD. PEOPLE IN NORTHEASTERN DOUGLAS...SOUTHEASTERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES...INCLUDING MOUNTAIN GROVE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3750 9217 3713 9185 3691 9253 3721 9265 TIME...MOT...LOC 1810Z 231DEG 31KT 3713 9233 WISE
Special weather statement, Oct 2, 1:30 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT THU OCT 2 2014
MOZ082-021900-
TEXAS MO-
130 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 200 PM CDT...
AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUCCESS TO 5 MILES
NORTHWEST OF SIMMONS TO 4 MILES SOUTH OF CABOOL...MOVING NORTHEAST AT
40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ARROLL...BENDAVIS...BUCYRUS...CABOOL...
CLEAR SPRINGS...ELK CREEK...EUNICE...HARTSHORN...HAZELTON...
HOUSTON...HUGGINS...LICKING...PINE CREST...PLATO...PRESCOTT...
RAYMONDVILLE...ROBY...SIMMONS...SOLO...SUCCESS...SUMMERSVILLE AND
YUKON.
PEOPLE IN TEXAS COUNTY...INCLUDING CABOOL...HOUSTON...LICKING AND
RAYMONDVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3707 9166 3705 9194 3706 9223 3752 9224
3758 9214 3760 9193 3760 9176 3743 9176
3742 9165 3725 9164
TIME...MOT...LOC 1830Z 247DEG 35KT 3745 9204 3730 9204
3708 9209
WISESpecial weather statement, Oct 2, 1:37 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT THU OCT 2 2014
MOZ104-021930-
TANEY MO-
137 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR TANEY COUNTY UNTIL 230 PM CDT...
AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF RIDGEDALE...OR 13 MILES
SOUTH OF BRANSON...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BRANSON...BROWNBRANCH...
EDGEWATER BEACH...FORSYTH...HOLLISTER...KIRBYVILLE...KISSEE MILLS...
MERRIAM WOODS...OZARK BEACH...POWERSITE...RIDGEDALE...ROCKAWAY
BEACH...RUETER...TABLE ROCK AND TANEYVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE...LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE ROCK STATE
PARK.
PEOPLE IN TANEY COUNTY...INCLUDING TABLE ROCK LAKE...HOLLISTER...BULL
SHOALS LAKE...LAKE TANEYCOMO...FORSYTH AND TANEYVILLE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3649 9331 3659 9331 3681 9309 3680 9277
3660 9277 3649 9309
TIME...MOT...LOC 1837Z 227DEG 33KT 3648 9328
WISELocal storm report, Oct 2, 1:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG AVA 36.95N 92.66W
10/02/2014 DOUGLAS MO EMERGENCY MNGR
TREES DOWN AT INTERSECTION OF HWYS 14 AND 5. FLAG POLE
BLOWN DOWN. DAMAGE APPROX 4-5 BLOCKS WIDE IN THE AREA OF
NE 5TH ST. POWER LINE DOWN. REPORTS FROM BOTH EMERGENCY
MANAGER AND HAM RADIO.
&&
DSASpecial weather statement, Oct 2, 2:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 PM CDT THU OCT 2 2014
MOZ071-082-083-098-021930-
DENT MO-PHELPS MO-SHANNON MO-TEXAS MO-
200 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR DENT...EASTERN PHELPS...
NORTHEASTERN TEXAS AND NORTHERN SHANNON COUNTIES UNTIL 230 PM CDT...
AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LENOX TO 4 MILES
SOUTHEAST OF LENOX TO 7 MILES SOUTHWEST OF MONTAUK...MOVING NORTHEAST
AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BUNKER...SALEM AND ST. JAMES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK AND MONTAUK STATE PARK. INTERSTATE 44 BETWEEN MILE
MARKERS 190 AND 199 WILL ALSO BE IMPACTED BY THESE STORMS.
PEOPLE IN DENT...EASTERN PHELPS...NORTHEASTERN TEXAS AND NORTHERN
SHANNON COUNTIES...INCLUDING MONTAUK STATE PARK...CURRENT RIVER STATE
PARK AND SALEM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3759 9131 3751 9131 3750 9120 3729 9117
3723 9180 3740 9178 3743 9176 3760 9175
3760 9184 3769 9192 3805 9168 3805 9163
3816 9161 3816 9153 3780 9152 3779 9131
3771 9130 3770 9114 3759 9115
TIME...MOT...LOC 1901Z 221DEG 37KT 3770 9178 3762 9170
3738 9177
WISESpecial weather statement, Oct 2, 2:05 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT THU OCT 2 2014
MOZ102-022000-
BARRY MO-
205 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARRY COUNTY UNTIL 300
PM CDT...
AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF SELIGMAN...OR 19 MILES
SOUTHEAST OF PINEVILLE...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3649 9407 3659 9408 3688 9362 3682 9361
3682 9357 3649 9359
TIME...MOT...LOC 1905Z 233DEG 30KT 3642 9412
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:00 PM CDT | Tornado Warning | SGF | Morgan | 30 min |
| Oct 1, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 37 min |
| Oct 2, 4:56 AM CDT | Special Weather Statement | SGF | Jasper | 34 min |
| Oct 2, 5:24 AM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 4 hr |
| Oct 2, 5:46 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan | 3 hr |
| Oct 2, 7:55 AM CDT | Flash Flood Warning | SGF | Morgan | 4 hr |
| Oct 2, 9:02 AM CDT | Areal Flood Advisory | SGF | Benton | 3 hr |
| Oct 2, 11:46 AM CDT | Special Weather Statement | SGF | Webster | 29 min |
| Oct 2, 12:18 PM CDT | Special Weather Statement | SGF | Webster | 27 min |
| Oct 2, 12:39 PM CDT | Areal Flood Advisory | SGF | Miller, Morgan | 6 hr |
| Oct 2, 1:10 PM CDT | Special Weather Statement | SGF | Douglas, Wright | 50 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | SGF | Texas | 30 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | SGF | Taney | 53 min |
| Oct 2, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 47 min |
| Oct 2, 2:00 PM CDT | Special Weather Statement | SGF | Dent, Phelps | 30 min |
| Oct 2, 2:05 PM CDT | Special Weather Statement | SGF | Barry | 55 min |
| Oct 2, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 52 min |
| Oct 2, 2:33 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton, Vernon | 5 hr |
| Oct 2, 2:59 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Oct 2, 3:13 PM CDT | Special Weather Statement | SGF | Jasper | 47 min |
| Oct 2, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 41 min |
| Oct 2, 3:21 PM CDT | Special Weather Statement | SGF | Barton | 24 min |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 37 min |
| Oct 2, 3:41 PM CDT | Special Weather Statement | SGF | Dade, Lawrence | 34 min |
| Oct 2, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Oct 2, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 37 min |
| Oct 2, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 21 min |
| Oct 2, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 38 min |
| Oct 2, 4:08 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Oct 2, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 49 min |
| Oct 2, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 61 min |
| Oct 2, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 41 min |
| Oct 2, 4:28 PM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dade, Greene, Jasper, Lawrence and 4 more | 6 hr |
| Oct 2, 4:55 PM CDT | Areal Flood Advisory | SGF | Dent, Douglas, Howell, Maries, Ozark, Phelps and 4 more | 14 hr |
| Oct 2, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 43 min |
| Oct 2, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 37 min |
| Oct 2, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.